MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. MICROBORE EXTENSION SET, IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. MICROBORE EXTENSION SET, IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MZ9267
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reported issue: tubing failed to flush despite applying considerable pressure with saline.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Correction: batch number updated.See d tab.Device evaluation one sample model mz9267, lot 25095226 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was flushed with water.No fluid blockage was observed.The customer complaint was unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
No additional information.

Brand Name
MICROBORE EXTENSION SET, IV CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24239973
Report Number9616066-2026-00197
Device Sequence Number10175651
Product Code FPA
UDI-Device Identifier10885403240720
UDI-Public(01)10885403240720(17)280903(10)25095226
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMZ9267
Device Lot Number25095226
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown